# SDR SWIA2021091360902

- Difficulty date: June 28, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMER EXIT AFT DOOR IS CRACKED  AT UPPER LUG (MARKED)      (C-CHECK RO 9/8/2021)    REPAIRED THE DAMAGED RH OVERWING EMER EXIT AFT DOOR PER REO 690-52-21-105 REV -- 2021-07-19. / COMPLIED WITH 51-900-1002 SKY.
